U.S. doctors online nowAsk doctors free
VA
A 42-year-old female asked:

When blow nose, mucus is bloody. lots of yellow-green postnasal drip. some wheeze. no fever. take dymista, allegra, singulair, (montelukast) qvar, and ventolin. it's not allergy. sinusitus? go see primary care or wait it out?

3 doctor answers6 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Always a good: Idea to go see your PCP when taking so many medications with persistence of symptoms. Your PCp may determine that you need antibiotics
Dr. Stephen Rothstein
A Verified Doctoranswered
A US doctor answeredLearn more
Nose: Probably viral but with the green phlegm, there is probably a bacterial component. With your history of asthma, best to see your primary and decide if you need to be on antibiotics
Dr. Stephen Rothstein
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
might also be the dymista giving you the bloody nose
Nov 2, 2014
Dr. Powlin Manuel
Allergy and Immunology 51 years experience
Sinus infection?: Sinus Allergy and Asthma People suffering from sinus allergy and and asthma do occasionally develop bloody nasal discharge. This could result from excessive dryness caused by the antihistamines and decongestants. A chance of bacterial or viral infection cannot be ruled out. If the symptoms continue or if you develop fever, a visit with your doctor may be warranted. Powlin Manuel Md, MBA, MS.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.